# SDR USAA2011071900006

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,664 hours, 16,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01422
- Condition: Odor
- Location: Nr 1
- Part time: 34,702 hours, 15,346 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING 13000FT, CABIN & FLIGHT CREWS NOTICED A STRONG MUSTY DIRTY SOCK ODOR THAT WAS STRONGEST IN THE AFT CABIN.  THE ODOR DISSIPATED WHEN THE LT PACK WAS TURNED OFF WITH CROSSBLEED CLOSED.  MAINTENANCE TROUBLESHOT TO LT PACK COMPONENT CONTAMINATION.   REMOVED AND REPLACED FAULTY NR 1 AIR CYCLE MACHINE.
